Alert archive / Oklahoma / Fire Weather Watches in 2011

Fire Weather Watch 21, NWS Norman, OK

April 14, 201112 counties in Oklahoma; 8 counties in Texas

NWS Norman, OK issued this fire weather watch at Apr 14, 2011, 3:34 PM CDT for 12 counties in Oklahoma; 8 counties in Texas. It took effect at Apr 15, 2011, 11:00 AM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Apr 14, 2011, 3:34 PM CDT (20:34 UTC)
In effect from
Apr 15, 2011, 11:00 AM CDT
Expired
Apr 15, 2011, 4:12 AM CDT
In force
Issued by
NWS Norman, OK

Counties Beckham County, OK, Caddo County, OK, Comanche County, OK, Cotton County, OK, Custer County, OK, Greer County, OK, Harmon County, OK, Jackson County, OK, Kiowa County, OK, Roger Mills County, OK, Tillman County, OK, Washita County, OK, Archer County, TX, Baylor County, TX, Clay County, TX, Foard County, TX, Hardeman County, TX, Knox County, TX, Wichita County, TX, Wilbarger County, TX

The radar

The Altus AFB radar (KFDR), 23 km from the middle of the area, began a volume at 20:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 8.6 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2011-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 121 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2011-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 564 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
121 J/kg
Mixed-layer CIN
-508 J/kg
Mixed-layer LCL
937 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
564 m²/s²
0-3 km storm-relative helicity
551 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

434 
WWUS84 KOUN 142034
RFWOUN

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
334 PM CDT THU APR 14 2011

...EXTREME WILDFIRE POTENTIAL THIS AFTERNOON AND FRIDAY...

.A DRYLINE HAS MOVED EAST ACROSS PORTIONS OF OKLAHOMA AND WESTERN
NORTH TEXAS TODAY. STRONG WINDS... LOW HUMIDITY... AND HIGH
TEMPERATURES HAVE COMBINED TO INCREASE THE WILDFIRE POTENTIAL WEST
OF THE DRYLINE. A COLD FRONT WILL MOVE ACROSS THE REGION TONIGHT
SHIFTING WINDS TO THE NORTHWEST MAKING FIREFIGHTING EFFORTS AT ANY
ONGOING FIRES DIFFICULT.

OKZ011-012-018-019-150200-
/O.EXA.KOUN.FW.W.0019.000000T0000Z-110415T0200Z/
MAJOR-GARFIELD-KINGFISHER-LOGAN-
334 PM CDT THU APR 14 2011

...RED FLAG WARNING IN EFFECT UNTIL 9 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 9 PM CDT THIS EVENING. 

* WIND...SOUTHWEST TO WEST AT 20 TO 30 MPH WITH GUSTS TO ABOVE 35 MPH
  POSSIBLE.

* HUMIDITY...5 TO 20 PERCENT.

* TEMPERATURE...MID 70S TO AROUND 90.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE
TO YOUR LOCAL FIRE DEPARTMENT. 

&&

$$

OKZ014-016-021>023-033>038-044-TXZ083>090-150330-
/O.NEW.KOUN.FW.A.0021.110415T1600Z-110416T0200Z/
/O.CON.KOUN.FW.W.0019.000000T0000Z-110415T0200Z/
ROGER MILLS-CUSTER-BECKHAM-WASHITA-CADDO-HARMON-GREER-KIOWA-
JACKSON-TILLMAN-COMANCHE-COTTON-HARDEMAN-FOARD-WILBARGER-WICHITA-
KNOX-BAYLOR-ARCHER-CLAY-
334 PM CDT THU APR 14 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING...
...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH
FRIDAY EVENING...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A FIRE WEATHER
WATCH...WHICH IS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY
EVENING. THE RED FLAG WARNING FOR THIS AFTERNOON IS STILL IN EFFECT.

* WIND...SOUTHWEST TO WEST AT 20 TO 30 MPH WITH GUSTS TO ABOVE 35
  MPH THIS AFTERNOON. NORTHWEST AT 30 TO 40 MPH WITH GUSTS
  EXCEEDING 50 MPH ON FRIDAY.

* HUMIDITY...5 TO 20 PERCENT THIS AFTERNOON. 10 TO 20 PERCENT FRIDAY.

* TEMPERATURE...MID 70S TO LOW 90S THIS AFTERNOON. MID 60S TO MID
  70S FRIDAY.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE
TO YOUR LOCAL FIRE DEPARTMENT. 
MONITOR WEATHER FORECASTS AND INFORMATION.

&&

$$

OKZ015-017-024-025-027>029-039>041-045-046-050-150200-
/O.CON.KOUN.FW.W.0019.000000T0000Z-110415T0200Z/
DEWEY-BLAINE-CANADIAN-OKLAHOMA-GRADY-MCCLAIN-CLEVELAND-STEPHENS-
GARVIN-MURRAY-JEFFERSON-CARTER-LOVE-
334 PM CDT THU APR 14 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING...

* WIND...SOUTHWEST TO WEST AT 20 TO 30 MPH WITH GUSTS TO ABOVE 
  35 MPH POSSIBLE. 

* HUMIDITY...5 TO 20 PERCENT.

* TEMPERATURE...MID 80S TO AROUND 90.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE
TO YOUR LOCAL FIRE DEPARTMENT. 

&&

$$
2 follow-up statements
139 
WWUS84 KOUN 150232
RFWOUN

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
932 PM CDT THU APR 14 2011

...DRY AND VERY WINDY ON FRIDAY...

.BEHIND A COLD FRONT...AIR WILL REMAIN VERY DRY THROUGH FRIDAY.
MEANWHILE...INTENSE LOW PRESSURE WILL REMAIN IN PLACE. NORTHWEST
WINDS WILL BECOME STRONG EARLY IN THE MORNING...AND VERY STRONG
BY MIDDAY. MUCH OF THE REGION WILL EXPERIENCE DRY AND VERY WINDY
WEATHER FOR SEVERAL HOURS FRIDAY.

OKZ014-016-021>023-033>038-044-TXZ083>090-151100-
/O.CON.KOUN.FW.A.0021.110415T1600Z-110416T0200Z/
ROGER MILLS-CUSTER-BECKHAM-WASHITA-CADDO-HARMON-GREER-KIOWA-
JACKSON-TILLMAN-COMANCHE-COTTON-HARDEMAN-FOARD-WILBARGER-WICHITA-
KNOX-BAYLOR-ARCHER-CLAY-
932 PM CDT THU APR 14 2011

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING
THROUGH FRIDAY EVENING FOR WESTERN OKLAHOMA AND WESTERN NORTH TEXAS...

* WINDS...NORTHWEST AT 30 TO 40 MPH WITH GUSTS EXCEEDING 50 MPH.

* HUMIDITY...10 TO 20 PERCENT.

* TEMPERATURE...MID 60S TO MID 70S.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE
TO YOUR LOCAL FIRE DEPARTMENT. MONITOR WEATHER FORECASTS AND
INFORMATION.

&&

$$
496 
WWUS84 KOUN 150912
RFWOUN

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
412 AM CDT FRI APR 15 2011

...DRY AND VERY WINDY ON FRIDAY...

.BEHIND A COLD FRONT...AIR WILL REMAIN VERY DRY THROUGH THE DAY
TODAY. MEANWHILE...INTENSE LOW PRESSURE WILL BE CENTERED NORTHEAST
OF OKLAHOMA. NORTHWEST WINDS WILL BECOME VERY STRONG BY MIDDAY.
MUCH OF THE REGION WILL EXPERIENCE DRY AND VERY WINDY WEATHER FOR
MOST OF THE DAY.

OKZ014-016-021>023-033>038-044-TXZ083>090-151715-
/O.UPG.KOUN.FW.A.0021.110415T1600Z-110416T0200Z/
/O.NEW.KOUN.FW.W.0020.110415T1600Z-110416T0200Z/
ROGER MILLS-CUSTER-BECKHAM-WASHITA-CADDO-HARMON-GREER-KIOWA-
JACKSON-TILLMAN-COMANCHE-COTTON-HARDEMAN-FOARD-WILBARGER-WICHITA-
KNOX-BAYLOR-ARCHER-CLAY-
412 AM CDT FRI APR 15 2011

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 9 PM CDT
THIS EVENING FOR ALL OF WESTERN NORTH TEXAS AND MOST OF WEST CENTRAL
AND SOUTHWESTERN OKLAHOMA...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM CDT
THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* WINDS... NORTHWEST 25 TO 40 MPH. GUSTS 50 TO 60 MPH. 

* HUMIDITY...10 TO 20 PERCENT.

* TEMPERATURE...MID 60S TO MID 70S.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE
TO YOUR LOCAL FIRE DEPARTMENT. MONITOR WEATHER FORECASTS AND
INFORMATION.

&&



$$

OKZ039-045-151715-
/O.NEW.KOUN.FW.W.0020.110415T1600Z-110416T0200Z/
STEPHENS-JEFFERSON-
412 AM CDT FRI APR 15 2011

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 9 PM CDT
THIS EVENING FOR STEPHENS AND JEFFERSON COUNTIES...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM CDT
THIS EVENING FOR JEFFERSON AND STEPHENS COUNTIES IN SOUTHERN
OKLAHOMA. A RED FLAG WARNING ALSO HAS BEEN ISSUED FOR WESTERN
NORTH TEXAS AND THE REST OF SOUTHWESTERN OKLAHOMA.

* WIND...NORTHWEST 25 TO 35 MPH WITH GUSTS TO AROUND 50 MPH. 

* HUMIDITY... MINIMUM 15 TO 20 PERCENT.

* TEMPERATURE... HIGHS 65 TO 70.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE
TO YOUR LOCAL FIRE DEPARTMENT.

&&

$$

What forecasters said that day

The local office's own words before this fire weather watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this fire weather watch went out at Apr 14, 3:23 PM CDT, 11 minutes earlier.

Area forecast discussion, Apr 14, 3:23 PM CDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
323 PM CDT THU APR 14 2011

.DISCUSSION...
IN THE NEAR TERM...CONCERNS LIE WITH SEVERE THUNDERSTORM
DEVELOPMENT EAST OF THE DRYLINE...AND WITH ELEVATED WILDFIRE
POTENTIAL WEST OF THE DRYLINE. REGIONAL RADARS SHOW THAT THE FIRST
ECHOES HAVE ALREADY APPEARED EAST OF THE DRYLINE. WITH TIME...MID
LEVEL COOLING ASSOCIATED WITH THE CLOSED AND DEEPENING LOW...ALONG
WITH CONTINUED SURFACE HEATING...SHOULD ENCOURAGE FURTHER
DEVELOPMENT. THE PRESENT THERMODYNAMIC PROFILE IS CONDUCIVE TO
VERY LARGE HAIL...WITH A TORNADO THREAT DEVELOPING TOWARD EVENING
IN EASTERN PORTIONS OF THE CWA AS LOW LEVEL WIND FIELDS BECOME
MORE FAVORABLE.

A COLD FRONT WILL PUSH THROUGH THE CWA TONIGHT...EVENTUALLY ENDING
THE SEVERE WEATHER THREAT. HOWEVER...VERY STRONG POST FRONTAL
NORTHWEST WINDS ARE EXPECTED TO DEVELOP...WITH A HIGH WIND WATCH
AND WIND ADVISORY FOR FRIDAY LEFT UNCHANGED FROM THE PREVIOUS
FORECAST. IN ADDITION...HUMIDITY SHOULD BE LOW ENOUGH AND
TEMPERATURE HIGH ENOUGH IN SOUTHWESTERN PORTIONS OF THE CWA THAT A
FIRE WEATHER WATCH HAS BEEN ISSUED FOR FRIDAY. NORTHERN PORTIONS
OF THE CWA MAY REMAIN CLOUDY MOST OF THE DAY...WITH SOME VERY
LIGHT RAIN POSSIBLE.

WINDS WILL BECOME LIGHTER ON SATURDAY AS THE INTENSE CLOSED LOW
MOVES OFF TO THE NORTHEAST. THROUGH MONDAY...AFTERNOON HIGH TEMPERATURES
WILL WARM INTO THE 70S AND EVENTUALLY THE 80S. STRONG SOUTH WINDS
MAY DEVELOP AGAIN BY AROUND TUESDAY...WITH THE NEXT NOTABLE CHANCE
OF PRECIPITATION OCCURRING ROUGHLY AT MID-WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  47  63  37  73 /  20  20  10   0
HOBART OK         43  67  34  71 /   0  10   0   0
WICHITA FALLS TX  48  74  39  76 /  10   0   0   0
GAGE OK           44  59  27  74 /  20  10   0   0
PONCA CITY OK     45  58  37  68 /  50  50  10   0
DURANT OK         53  68  41  69 /  50  10  10   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...RED FLAG WARNING UNTIL 9 PM CDT THIS EVENING FOR OKZ011-012-
     014>019-021>025-027>029-033>041-044>046-050.

     WIND ADVISORY FROM 4 AM TO 7 PM CDT FRIDAY FOR OKZ008-013-019-
     020-025-026-028>030-039>041-044>046-050.

     HIGH WIND WATCH FROM LATE TONIGHT THROUGH FRIDAY EVENING FOR
     OKZ004>007-009>012-014>018-021>024-027-033>038.

     FIRE WEATHER WATCH FROM FRIDAY MORNING THROUGH FRIDAY EVENING
     FOR OKZ014-016-021>023-033>038-044.

TX...RED FLAG WARNING UNTIL 9 PM CDT THIS EVENING FOR TXZ083>090.

     WIND ADVISORY FROM 4 AM TO 7 PM CDT FRIDAY FOR TXZ086>090.

     HIGH WIND WATCH FROM LATE TONIGHT THROUGH FRIDAY EVENING FOR
     TXZ083>085.

     FIRE WEATHER WATCH FROM FRIDAY MORNING THROUGH FRIDAY EVENING
     FOR TXZ083>090.

&&

06/03
TAYLOR
Hazardous weather outlook, Apr 14, 11:45 AM CDT, 3 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1145 AM CDT THU APR 14 2011

OKZ004>048-050>052-TXZ083>090-151000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1145 AM CDT THU APR 14 2011

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS OVER PORTIONS OF
EAST CENTRAL AND SOUTHEAST OKLAHOMA. THERE IS ALSO A SLIGHT RISK OF
SEVERE STORMS FROM NORTH CENTRAL INTO SOUTH CENTRAL OKLAHOMA.

LOCATION...
THE MODERATE RISK AREA IS GENERALLY ALONG AND EAST OF A LINE
EXTENDING FROM CUSHING... TO ADA... TO DURANT. THE SLIGHT RISK AREA
INCLUDES THE REMAINING PORTIONS OF CENTRAL OKLAHOMA LOCATED EAST OF
A LINE EXTENDING FROM ENID... TO LINDSAY... TO HEALDTON.

TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM 3 PM
THROUGH 10 PM.

IMPACTS...
DAMAGING WINDS TO NEAR 70 MPH... HAIL TO THE SIZE OF BASEBALLS...
AND ISOLATED TORNADOES.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREAS SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THIS AFTERNOON
AND EVENING.

DISCUSSION...
A STRONG UPPER LEVEL STORM SYSTEM WILL MOVE EAST INTO THE CENTRAL
AND SOUTHERN PLAINS THROUGH THIS EVENING. A DRYLINE WILL ADVANCE
EAST THIS AFTERNOON AND WILL APPROACH THE I-35 CORRIDOR BY
MID AFTERNOON.  A STRONG CAPPING INVERSION WILL INITIALLY SUPPRESS
THUNDERSTORM DEVELOPMENT. HOWEVER... THE COMBINATION OF DAYTIME
HEATING... AND COOLING TEMPERATURES ALOFT ASSOCIATED WITH AN
APPROACHING UPPER STORM SYSTEM... SHOULD WEAKEN THE CAP DURING THE
AFTERNOON. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP NEAR AND
AHEAD OF THE DRYLINE DURING THE MID TO LATE AFTERNOON HOURS.
INSTABILITY AND WIND SHEAR WILL SUPPORT SEVERE THUNDERSTORMS WITH
LARGE HAIL AND DAMAGING WIND GUSTS.  TORNADOES WILL ALSO BE POSSIBLE
ESPECIALLY IN THE MODERATE RISK AREA.   THE DRYLINE MAY STALL FOR A
FEW HOURS OVER SOUTHEAST OKLAHOMA THIS EVENING BEFORE BEING
OVERTAKEN BY A COLD FRONT LATER TONIGHT WHICH WILL BRING AN END TO
THE SEVERE WEATHER RISK.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT FRIDAY APR 15.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...70 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...80 PERCENT.

OTHER HAZARDOUS WEATHER...
FIRE WEATHER CONDITIONS WILL BE OF GREAT CONCERN TODAY... ESPECIALLY
BEHIND THE DRYLINE ACROSS PARTS OF WESTERN AND CENTRAL OKLAHOMA AND
WESTERN NORTH TEXAS. A RED FLAG WARNING IS IN EFFECT. A WIND ADVISORY
IS ALSO IN EFFECT FOR PARTS OF SOUTHWEST OKLAHOMA AND WESTERN
NORTH TEXAS.

VERY STRONG WINDS ARE EXPECTED TO DEVELOP LATE TONIGHT BEHIND THE
COLD FRONT AS IT MOVES THROUGH OKLAHOMA AND WESTERN NORTH TEXAS. A
HIGH WIND WATCH AND A WIND ADVISORY ARE IN EFFECT FOR LATE TONIGHT.
PLEASE REFER TO THE LATEST VERSIONS OF THESE PRODUCTS FOR ADDITIONAL
DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

THUNDERSTORM OUTLOOK...
THERE IS A CHANCE FOR THUNDERSTORMS FROM NEXT MONDAY THROUGH
WEDNESDAY.

OTHER HAZARDOUS WEATHER...
VERY STRONG WINDS GUSTING 40 TO 50 MPH ARE EXPECTED ON FRIDAY WITH
OCCASIONALLY HIGHER GUSTS TO NEAR 60 MPH POSSIBLE IN SOME LOCATIONS.
FIRE WEATHER CONCERNS WILL REMAIN HIGH INTO NEXT WEEK.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY
5AM FRIDAY.

CJS/BT

In the hours before

Special weather statement, Apr 14, 3:07 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
307 PM CDT THU APR 14 2011

OKZ040-041-046-142030-
MURRAY OK-GARVIN OK-CARTER OK-
307 PM CDT THU APR 14 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CARTER...GARVIN AND MURRAY
COUNTIES.

AT 307 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF MILO...MOVING NORTHEAST AT 40 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH...
WIND GUSTS TO 50 MPH...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3459 9718 3436 9696 3416 9737 3430 9752

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 3:58 AM CDTHigh Wind WatchOUNAlfalfa, Beckham, Blaine, Caddo, Canadian, Comanche and 18 more18 hr
Apr 14, 3:58 AM CDTWind AdvisoryOUNBeckham, Custer, Greer, Harmon, Jackson, Kiowa and 3 more12 hr
Apr 14, 3:58 AM CDTWind AdvisoryOUNAtoka, Bryan, Carter, Cleveland, Coal, Cotton and 18 more42 hr
Apr 14, 3:07 PM CDTSpecial Weather StatementOUNCarter23 min
Apr 14, 3:33 PM CDTSevere Thunderstorm WarningOUNPayne27 min
Apr 14, 3:41 PM CDTSevere Thunderstorm WarningOUNGarvin, Murray, Pontotoc64 min
Apr 14, 4:00 PM CDTSevere Thunderstorm WarningOUNLincoln, Payne60 min
Apr 14, 4:03 PM CDTSevere Thunderstorm WarningOUNLincoln, Pottawatomie42 min
Apr 14, 4:06 PM CDTSevere Thunderstorm WarningOUNGarvin, McClain, Pontotoc, Pottawatomie, Seminole39 min
Apr 14, 4:12 PM CDTTornado WarningOUNGarvin, Murray, Pontotoc63 min
Apr 14, 4:41 PM CDTTornado WarningOUNLincoln, Payne18 min
Apr 14, 4:42 PM CDTSevere Thunderstorm WarningOUNCarter, Johnston, Love63 min
Apr 14, 4:45 PM CDTSevere Thunderstorm WarningOUNHughes, Lincoln, Pottawatomie, Seminole45 min
Apr 14, 4:48 PM CDTSevere Thunderstorm WarningOUNGarvin, Murray, Pontotoc57 min
Apr 14, 5:14 PM CDTSevere Thunderstorm WarningOUNCoal, Hughes, Johnston, Murray, Pontotoc61 min
Apr 14, 5:29 PM CDTTornado WarningOUNCarter, Johnston, Marshall46 min
Apr 14, 5:31 PM CDTSevere Thunderstorm WarningOUNLincoln, Pottawatomie, Seminole44 min
Apr 14, 5:31 PM CDTTornado WarningOUNCoal, Johnston, Pontotoc59 min
Apr 14, 6:15 PM CDTTornado WarningOUNAtoka, Bryan, Johnston, Marshall75 min
Apr 14, 6:17 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Hughes, Pontotoc58 min
Apr 14, 6:21 PM CDTSevere Thunderstorm WarningOUNHughes, Seminole39 min
Apr 14, 6:29 PM CDTTornado WarningOUNAtoka, Coal46 min
Apr 14, 6:48 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Murray42 min
Apr 14, 6:54 PM CDTTornado WarningOUNAtoka, Coal, Johnston81 min
Apr 14, 6:59 PM CDTSevere Thunderstorm WarningOUNCoal, Pontotoc31 min
Apr 14, 4:57 PM CDTSpecial Weather StatementOUNArcher, Baylor, Knox, Wichita63 min

Nearby

Fire Weather Watches in Oklahoma, 2011Fire Weather Watches in Texas, 2011Every fire weather watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.